Chiari Malformation Community
Post op side effect or meds side effect
About This Community:

This patient support community is for discussions relating to Chiari Malformation and Living with Chiari Malformation.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Post op side effect or meds side effect

Good Afternoon Everyone,

Please excuse my grammar and spelling. I am horrible on my best day now between pain meds and tiredness makes it ten times worse!

Since my surgery, one week ago,I have been doing well. I was in a lot of pain but  they finally got that magaged . I get hickups almost every time I stand up from either laying down or sitting. Which is quite oain full for the incision. Also I have such vivid nighmares/dreams I have to physically sit up mid-dream to wake myself.

The docs gave me 30mg controlled release oxycotin, 20 mg oxycodone(break throught pain), 5mg valium, 50 mg diclofenac (NSAID), & 4 mg Zofran (for nausea). I was wondering if this was from side effects from the meds or just a pos op side effecr. Has anyone had these side effects from any of those meds. Thank you for any insight you have!
7 Comments Post a Comment
Blank
1925822 tn?1333709217
Hi cori...i didnt take a lots of meds post surgery...but my dream pattern has totally changed to weired stuff too!!! And i got from one moment to the other sooo tired and was half conscious.u r so early post op...these things do get better.relax and take it easy
Blank
620923 tn?1452919248

  Hi, u will have pain at this point, and I too had an increase in dreams post op, none that I recall that early in my recovery.

Meds r necessary...and u do need to take them on schedule to keep on top of the pain other wise they do not seem to work.

The best u can do right now is rest, walk when u can, and exercise ur neck....

This does take time, we all need patience to recover from this, but it is worth it.
Blank
Avatar f tn
Yes, my dreams became a lot stranger and more vivid, especially when i was still on anything with codeine in it....vivid dreams are often a side effect of medications...I also get really bizarre dreams while taking malaria pills...
Blank
1306714 tn?1327260680
I know how you feel with the dream sisuation.  When I dream I have to wake my self up other wise I wake up to a headache because I was working to hard in my dreams, just to wake up to realize nothing got done. LOL.....Wishing a little wish that you will have a better day tomorrow.
Linda :)
Blank
Avatar m tn
vicodin, aprazalam, and melatonin have given me night terrors.  They are vivid and horrible
Blank
Avatar f tn
I think gabapentin is giving me nightmares--last night Godzilla, lol.
Blank
Avatar f tn
My dreams last night...so incredibly disturbing, I dare not repeat them...oh boy...I have had some amusing ones though....one where I was dressed as princess peach, and a friend was dressed as a night, and we were forced to sleep in large flower pots suspended from a porch....that one was bizarre...as were many others haha.
Blank
Post a Comment
To
Recent Activity
Avatar universal
Blank
5665 commented on Think LYRICA was culp...
Jul 21
620923 tn?1452919248
Blank
soccero, and selmaS commented on soccero's status
Jul 11
979826 tn?1389039958
Blank
soccero feeling absolutely horrible ;( Comment
Jul 09
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
1306714 tn?1327260680
Blank
muskegon, MI
7530528 tn?1428275172
Blank
TX
Avatar universal
Blank
979826 tn?1389039958
Blank
germantown, MD
Avatar universal
Blank
Chiari Malformation Community Resources